Iodine-Induced Retinopathy: A Case Report


Kobat S. G. , GÜL F. C. , TURGUT B.

TURK OFTALMOLOJI DERGISI-TURKISH JOURNAL OF OPHTHALMOLOGY, vol.50, no.4, pp.255-257, 2020 (Peer-Reviewed Journal) identifier identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.4274/tjo.galenos.2020.02686
  • Journal Name: TURK OFTALMOLOJI DERGISI-TURKISH JOURNAL OF OPHTHALMOLOGY
  • Journal Indexes: Emerging Sources Citation Index, Scopus, Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.255-257

Abstract

Potassium iodide is used as an iodine supplement in salt as part of a national program in Turkey. An overdose of iodine has a toxic effect on the retinal pigment epithelium and photoreceptors. The case presented here is a patient who developed retinopathy following consumption of an excessive dose of iodine.